Embedding of semilattices into distributive lattices

Jiří Fábera; Teo Sturm

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 2, page 232-245
  • ISSN: 0011-4642

How to cite


Fábera, Jiří, and Sturm, Teo. "Embedding of semilattices into distributive lattices." Czechoslovak Mathematical Journal 29.2 (1979): 232-245. <http://eudml.org/doc/13125>.

author = {Fábera, Jiří, Sturm, Teo},
journal = {Czechoslovak Mathematical Journal},
keywords = {meet-semilattices; distributive subsets; m-distributive lattices},
language = {eng},
number = {2},
pages = {232-245},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Embedding of semilattices into distributive lattices},
url = {http://eudml.org/doc/13125},
volume = {29},
year = {1979},

AU - Fábera, Jiří
AU - Sturm, Teo
TI - Embedding of semilattices into distributive lattices
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 2
SP - 232
EP - 245
LA - eng
KW - meet-semilattices; distributive subsets; m-distributive lattices
UR - http://eudml.org/doc/13125
ER -


  1. Birkhoff G., Lattice Theory, AMS, 1973. (1973) 
  2. Sturm T., al., On the algebraization of measure theory, (To be published.) 
  3. Ryšlinková J., Sturm T., Two closure operators which preserve m -compacticity, (To appear.) MR0738808

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.